MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 300-01-15 - equinoxe, humeral stem primary, press fit 15mm, (b)(6) 320-08-42 - glenosphere exp 42mm +4mm offset, (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6) 320-15-01 - eq rev glenoid plate, (b)(6) 320-15-05 - eq rev locking screw, (b)(6) 320-20-00 - eq reverse torque defining screw kit, (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, (b)(6) 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm, (b)(6) 320-42-00 - 145-deg pe 42mm hum liner +0, (b)(6) 321-52-07 - 3.2mm drill bit sterile.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 66-year-old male patient, initial right shoulder implanted in (b)(6) 2023, underwent a revision procedure in (b)(6) 2025, approximately 1 year 2 months post the initial procedure.The patient complained of pain.Implant fail.The surgeon is sending the explants back for analysis.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explant is available for return.No device images were provided.No further information.
 
Additional Manufacturer Narrative
The reason for the pain reported cannot be conclusively determined but may be related to an underlying patient condition, component loosening, component sizing, positioning, or impingement issues, or a combination of the above.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.

Brand Name
EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21401607
Report Number1038671-2025-00956
Device Sequence Number13090844
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-42-13
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale